# SDR P5CA2011020700002

- Difficulty date: February 7, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 45,152 hours, 7,349 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Damaged
- Location: Nr 4 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 4 ENGINE LOWER CORE COWL DAMAGED AT 6 O'CLOCK POSITION.  TIME LIMITED REPAIR ACCOMPLISHED IAW PART 1 OF EO 4471A069, WITH 8110-3 DATED 07FEB2011.  DVI EVERY 15 FLIGHT CYCLES WITH PERMANENT REPAIR DUE PRIOR TO 9000 FLIGHT HOURS AFTER PART 1 IS ACCOMPLISHED.
